# SDR SWAA2014010723810

- Difficulty date: December 12, 2013
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 35,735 hours, 20,757 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SUPPORT BRACKET CRACKED AT THE FWD INBD CORNER UNDER PANEL 551AT.  R & R BRACKET IAW SRM.
